a year ago I had my Gall Bladder removed.
I just had a blood test, and the T Bilirubin is "Out of Range" at 1.4 mg/dl when the range is (0.2-1.2).
is there a connection between the surgery and the test result.
The component that is elevated in your case is the 'total' bilirubin. This reflects liver cell metabolism, not the fraction that has undergone processing outside of the liver (direct bilirubin).
If the liver is irritated, the total bilirubin may rise. That suggests that the problem is happening at the site of the liver and not from processes going on outside of the liver, such as at the gallbladder.
When the direct bilirubin fraction is elevated, the cause is usually outside the liver.
However, something may be 'feeding back' outside the liver (in the common bile duct perhaps) that may effect the liver. Only more testing is going to give you a true answer.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.